MAUDE Adverse Event Report: RESMED PTY LTD AIRSENSE 10 AUTOSET USA CO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESMED PTY LTD AIRSENSE 10 AUTOSET USA CO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 37207
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cancer (3262)
Date of Event 11/01/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
An investigation will be performed on all available information based on reporter's obligations under applicable fda regulations; however, it is likely that this matter may become the subject of litigation which may limit the company¿s ability to disclose confidential, privileged attorney client communications and work product.Investigation methods, results and conclusions are not finalized at this stage because the device in question has not been returned to resmed for inspection.If more information becomes available, a supplemental report will be submitted.Resmed reference #: (b)(4).
 
Event or Problem Description
It was reported to resmed that a patient was hospitalized and subsequently expired on (b)(6), 2022 due to esophageal cancer.It was reported that the patient had been using an airsense 10 autoset device for a few years leading up to his death.It was reported that the patient used a uv cleaner to clean their device.It was alleged that resmed device may have contributed to the patient¿s death based on the information out there about the philips devices.There was no allegation of a specific device malfunction.

Brand Name
AIRSENSE 10 AUTOSET USA CO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
MDR Report Key19315551
Report Number3007573469-2024-00140
Device Sequence Number17878225
Product Code BZD
UDI-Device Identifier00619498372072
UDI-Public(01)00619498372072(10)1272938
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2024
Report Date (Section F) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number37207
Device Catalogue Number37207
Device Lot Number1272938
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/17/2024
Device Age77 MO
Date Report to Manufacturer05/14/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale
Date Report Sent to FDA05/14/2024